# SDR ASOA20131105421

- Difficulty date: November 4, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 962
- Aircraft time: 20,441 hours, 11,874 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525893001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED BEYOND LIMITS AFTER BLEND-OUT.  FABRICATED AND INSTALLED "L" SHAPED DOUBLER AND INSTALLED.
